# SDR EISA20000169

- Difficulty date: August 28, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT STRAP AT BS 1030 TO BS 1070 BL 72R CORRODED.  REMOVED, FABRICATED STRAP SPLICE, ALODINED, PRIMED AND INSTALLED STRAP SPLICE IAW B727-200 SRM 51-10-2 AND 53-10-3.
